# SDR 2008UALA06254

- Difficulty date: October 23, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,928 hours, 18,362 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Contaminated
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING SLIDE INDICATION.  FLIGHT DIVERTED.  MECHANICS STATED THAT THERE WERE PAINT OVER-SPRAY ON THE TARGET AND SWITCH.  AFTER REMOVAL OF THE OVER-SPRAY, A SLIGHT ADJUSTMENT TO THE DOOR SWITCH TO ENSURE WITHIN LIMITS, AND OPS CHECKING THE DOOR SEVERAL TIME TO ENSURE THE MESSAGE WENT AWAY THIS ITEM HAS BEEN SIGNED OFF.
